Article citationsMore>>

Z. N. Zhu, “Soliton-Like Solutions of Generalized KdV Equation with External Force Term,” Acta Physica Sinca, Vol. 41, 1992, pp. 1561-1566.

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
+1 323-425-8868
customer@scirp.org
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.
Top